# SDR FDEA202105231360

- Difficulty date: May 23, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE RIB DOUBLER FOUND CRACK AT   STATION XOS 789. LEFT HAND WING FIXED LEADING EDGE RIB DOUBLER CRACK AT XOS 789   REMOVED AS PER MD11 SRM 51-33-01-0G. RIB DOUBLER FABRICATED AS PER DOUGLAS   DRAWING ARB3954 REVISION : K AND INSTALLED AS PER MD11 SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
